# SDR DL72S991340

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 213,  CUT AND REMOVE FLOOR SUPPORT RAIL ABOVE STRINGER 29 LT STA 980 FOR ACCESS TO FRAME REPAIR (STA 990) REF NRC 128.  REPAIRED PER SRM 53-10-5, WORKED WITH NRC 128, 93, 94.
